MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual
Model Number SIR-10200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Physician was using a trinav microcatheter (.021 id).After infusing about 20cc of d5w on the d line and infusing contrast intermittently in the b line, he noticed fluid was leaking from the dvial into the dvial holder.He decided to finish the administration since it was almost finished and not leaking outside the dvial holder.After the procedure they detected no radiation anywhere unintended and disposed of the relevant materials into a mayo jar.Initial calculated administered activity was 72%.The rso came to the hospital but determined the actual percentage was approximately 82%.He said he will not be filing a medical event but was going to decide whether he needed to report the event to dhec.The mayo jar was out into storage so it can be decayed.
 
Additional Manufacturer Narrative
There was no reported death or serious injury to the patient and they received their dose.A retrospective mdr has been filed due to the potential for serious injury should the full dose not be able to be administered to the patient.A batch record review was performed and did not display anything abnormal for the manufacturing process and all operations were completed per procedures.

Brand Name
SIROS D-VIAL PREP SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park
floor 2
woburn, MA 01801
MDR Report Key22873585
Report Number3005579300-2025-00016
Device Sequence Number17565163
Product Code IWJ
UDI-Device Identifier00850014612016
UDI-Public(01)00850014612016(11)240425(17)250425(10)1126419
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2025
Device Model NumberSIR-10200
Device Lot Number1126419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown